advertisement
Question
Posted by: charlotta | 2010/01/16

remeron 15mg

Im taking remeron 15mg for 3 days. Is experiencing almost every side effect. Seeing my psyciatrist in 2 weeks time. When will the side effects stop and how will I know if remeron is not for me? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello C,
Iim surprised if your psychiatrist didn't discuss all of this with you in some detail, as this was part of his job, and he got paid to do it properly. ALL meds, including antidepressants, produce some side-effects, though we differ individually in how severely they bother us ; and the side-effects are always worse in the first week / 10 days. I guess he made the appointment to see you again in 2 weeks because it usually takes that long for the aside-effects to start to fade, and the benefits to start to show themselves, so its then a reasonable time to discuss whether this drug suits you. If the side-effects before intolerable or don't start top reduce soon, call your psychiartrist and ask what he recommends you to do, as he should know your situation in enough detail to give the best answer about this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/01/16

Hello C,
Iim surprised if your psychiatrist didn't discuss all of this with you in some detail, as this was part of his job, and he got paid to do it properly. ALL meds, including antidepressants, produce some side-effects, though we differ individually in how severely they bother us ; and the side-effects are always worse in the first week / 10 days. I guess he made the appointment to see you again in 2 weeks because it usually takes that long for the aside-effects to start to fade, and the benefits to start to show themselves, so its then a reasonable time to discuss whether this drug suits you. If the side-effects before intolerable or don't start top reduce soon, call your psychiartrist and ask what he recommends you to do, as he should know your situation in enough detail to give the best answer about this

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement